MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.This report is made under the requirements of the medical device reporting regulations and does not constitute an admission on the part of animas of any deficiency in the performance of the device.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue; cracked battery compartment.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 07-feb-2019 with the following findings: a visual inspection of the pump revealed a crack in the battery compartment.Unrelated to the original complaint, investigation revealed a dim display.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8270706
Report Number2531779-2019-00681
Device Sequence Number158859
Product Code OYC
UDI-Device Identifier10840406100082
UDI-Public10840406100082
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2019
Was the Report Sent to FDA? Yes
Device Age44 MO
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient Weight114